# SDR CALA9701354

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Ctr  Fuel Tank
- Part time: 33,649 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE MASTER CAUTION LIGHT AND RIGHT INLET FUEL PRESSURE LOW LIGHT BEGAN TO BLINK WHILE IN FLIGHT.  THE LEFT MAIN TANK WAS AT 8,700 AND THE RIGHT MAIN TANK WAS AT 8750. THE MAIN TANKS DROPPED TO 8650 WITH ALL MAIN BOOST PUMPS OFF AND CENTER TANKS ON.  THE AIRCRAFT WAS DIVERTED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH CENTER TANK FUEL BOOST PUMPS IAW MM 28-20-07, LEAK AND OPERATIONAL CHECKS WERE GOOD.
